# SDR QMLA2011121011116

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 5,842 hours, 31,451 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 704A34621006
- Condition: Dirty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, PILOT NOTICED THE COLLECTIVE BECAME STIFF AND THE PEDALS HAD A RATCHET FEEL TO THEM.  THE PILOT DECIDED TO ABORT THE APPROACH AND DIVERTED FOR AN EMERGENCY LANDING.  THE APPROACH AND LANDING UNEVENTFUL.  ON INSPECTION AND TROUBLESHOOTING,  FOUND THE LT HYD FILTER DIRTY.  THE FILTER REPLACED, AND THE ACFT RETURNED TO SERVICE.
